# SDR DALA14036163230

- Difficulty date: June 17, 2014
- Submitted: June 18, 2014
- Operation: Air carrier
- Aircraft: N330NW
- Make and model: Airbus A320-211
- Aircraft serial: 307
- Aircraft time: 67,151 hours, 30,574 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Fitting
- Condition: Corroded
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON LOWER FITTING AFT POSITION LOCATED ON EMERGENCY EXIT HATCHES 833.  REPLACED LOWER FITTING, TEE SECTION, LOCATED AT AFT POSITION ON EMERGENCY EXIT HATCHES NR 833 IAW SRM 51-72-11 AND DWG D52279010.
